# SDR NOCA18806

- Difficulty date: November 7, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Corroded
- Location: Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON CABLE RUSTY AROUND SECTOR ABOVE ANGLE TORQUE TUBE BOX FWD OF INBOARD AILERON.  INSTALLED RIGHT WING INBOARD CABLE A4B & INSTALLED COTTER PIN AFTER BLOCKING CABLE AT INBOARD SECTION OF WING.  RIGGED AIRCRAFT PER MM 27-11-00-5, OPS CHECKS OK.
